Long lasting period while on birth control

Patient

Q: HI I have been on the progestin only birth control pill for 6 weeks now and I started on the first day of my period (which was a week late) but two weeks later I got my period again and it is still here three weeks later! It has been light the whole time should I be worried? I have also been a little nauseous but I am told that can be a side effect! But should I stop taking the pill?

Symptoms:  Eternal period and nausea
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello! I had one emergency contraception pill, Levonelle (https://www.dred.com/uk/levonelle.html), within about 1...

Q: I HAD DONE USG UPPER ABDOMEN.THE REPORT SHOWS MULTIPLE MESCENTRIC ENLARGED LYMPNODES. NOW FEW DAYS AGO I TOOK RABIPUR...

Q: Hi! My friend was bitten by a stray wild cat on his finger while on tour. The wound was not at all severe although th...

Q: What does it mean when I have a irregular period? Can I help fix it? Will I be able to have kids later in life?

Q: When i went to the toilet watery stuff comes out of my penis when ever am pooping it has been happening for the past ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews